# SDR GTIA2019102424723

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 5,897 hours, 2,523 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"F/A STATES UNKNOWN ODOR IN CABIN OF A/C.-PERFORMED DISINFECTION OF A/C CARPETS AS CARPET ODOR SUSPECTED.  
REF. AMM 12-21-12.  NO FOWL OR ABNORMAL ODOR DETECTED."
